MathSciNet Relay Station
MathSciNet bibliographic data
MR2019959 35K55 (35B40 35R45)
Kartsatos, A. G.; Kurta, V. V. On a Liouville-type theorem and the Fujita blow-up phenomenon. Proc. Amer. Math. Soc. 132 (2004), no. 3, 807–813 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement